Mathematics and Statistics Faculty Publications

Title

Dual Hypercyclic Extension for an Operator on a Hilbert Subspace

Document Type

Article

Abstract

Let M be a closed nontrivial subspace of a separable, infinite dimensional Hilbert space H with dim(H/M) = ∞. We show that a bounded linear operator A : M → M has a dual hypercyclic extension T : H → H if and only if its adjoint A∗ : M → M is hypercyclic.

Publication Date

2015

Publication Title

Houston Journal of Mathematics

Volume

41

Issue

4

Start Page No.

1221

End Page No.

1256